# SDR NSVA200600137

- Difficulty date: September 10, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 33,761 hours, 38,937 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5078T36P01
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM LT ENGINE NACELLE PNEUMATIC PRE-COOLER EXHAUST.  REMOVED AND REPLACED LT ENGINE BB AXIS CARBON SEAL IAW 72-60-01S.  OPS AND LEAK CHECK GOOD, PN ON/OFF 5078T36P01 SN NSN.
